Our website uses cookies so that we can make your shopping experience as simple and enjoyable as possible. You can read all about how we use them in our Cookies Policy. To accept this you don't need to do anything just carry on shopping, have fun. Close

Nuromol 200mg Ibuprofen & 500mg Paracetamol Tablets

24 Tablets
In Stock
Delivery information Product #0069476

Please note images are for illustration purposes and may differ from the product(s) you receive

Nuromol Double Action 24 contains 200mg Ibuprofen and 500mg Paracetamol, to give you fast and effective relief from a variety of ailments, including period pains, headaches, and dental and muscular pains amongst others.

Nuromol Double Action 24 is used for the temporary relief of mild to moderate pain using a double dosage of 200mg Ibuprofen with 500mg Paracetamol. These tablets are suitable for those who require a stronger dosage than usual to help with pain relief.

Unique Synchro-Tech technology

This technology releases ibuprofen and paracetamol simultaneously, so that the active ingredients deliver a 'combination effect' and help you continue your day without any pain. Its unique pain relief combination provides stronger, longer- lasting pain relief than paracetamol alone.

Treat a variety of symptoms

Nuromol Double Action 24 provides relief from migraines, backache, headaches, dental pain, fever, muscular pain, period pain, sore throat, and cold and flu symptoms.

Not suitable for those under 18 years of age. Always read the label before taking any medication.
  • Contains 200mg ibuprofen and 500mg paracetamol.
  • Gluten free, lactose & sucrose free, wheat free.
  • Contains no preservatives.
Nuromol 200mg Ibuprofen & 500mg Paracetamol Tablets
4 stars

This product has been excellent to control most moderate pain,though not sufficient for my knee joint arthritis. Most particularly it has not adversely affected my hiatus hernia-though i do take a precautionary stomach protector just in case!

0 out of 0 people found this useful. Yes No Report abuse
Nuromol 200mg Ibuprofen & 500mg Paracetamol Tablets
5 stars

These have helped me get rid of nasty headaches and alot of dental pain. I always used to use paracetamol but these are far superior and when I get pain I now reach for Nuromol.

0 out of 0 people found this useful. Yes No Report abuse
Add Your Review
Value for money
Overall rating
Share Your Experience (optional) *required fields
Your winning voucher will be sent to this email address

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply